Article

Simulation of Queueing Theory models with a spreadsheet

Journal ar
WSEAS Transactions on Mathematics
  • Volumen: 4
  • Número: 4
  • Fecha: 01 October 2005
  • Páginas: 500-505
  • ISSN: 11092769
  • Source Type: Journal
  • Document Type: Article
In Queueing Theory, sometimes, it is precise to resort to the simulation of delay phenomena being generated values of entrance and exit in agreement with the different existing models. In order to make this simulation it is possible to resort to certain computer science applications specialized in this type of calculations or to make use of applications of general use like the spreadsheets. In the present work we proved the suitability of this simulation using the own statistical functions of version 2003 of the well-known application Microsoft® Excel. Besides to verify the operation of these functions, those others are being programmed by means of the use of Visual BASIC for Aplicaciones (VBA) that are necessary to have collections all the possibilities and that they are not incorporated by Excel, also proving that fulfills all the requirements that are indispensable for this type of calculations.

Author keywords

    Indexed keywords

      Funding details